MathSciNet Relay Station
MathSciNet bibliographic data
MR3023458 15A24 (15A60)
Wei, Musheng; Shen, Dongmei Minimum rank solutions to the matrix approximation problems in the spectral norm. SIAM J. Matrix Anal. Appl. 33 (2012), no. 3, 940–957.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement